# SDR SWAA2013102821487

- Difficulty date: October 17, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 50,486 hours, 29,354 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE FOR THE SPLICE STRAP CRACKED AT STATION 727B, RBL 24.75.  REPAIRED STRAP IAW EA.
